MathSciNet Relay Station
MathSciNet bibliographic data
MR1966332 (2004g:82110) 82C40 (76P05 82C80)
Bobylev, A. V.; Cercignani, C. Self-similar asymptotics for the Boltzmann equation with inelastic and elastic interactions. J. Statist. Phys. 110 (2003), no. 1-2, 333–375.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement